# SDR AALA2018061329024

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,313 hours, 23,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN HAS NUMEROUS LAMPS INOPERATIVE.  REMOVED AND REPLACED THE ASSEMBLY IAW AMM 33-51-00.  OPS CHECKED GOOD.
